# SDR SWIA202157521

- Difficulty date: February 5, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HINGE RETAINER BRACKET BOLTS AT HINGE #1, BL24.5, AND #3 ARE CORRODED. (12EA)     (C-CHECK RO 4/12/2021)    REMOVE REPLACED R/H ELEVATOR RETAINER BRACKET BOLTS IAW CRJ 200 AMM 27-34-01-400-801
